# SDR SWAA2025100120087

- Difficulty date: September 4, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N8908Q
- Make and model: Boeing 737-8
- Aircraft serial: 67469
- Aircraft time: 6,127 hours, 3,302 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING ODOR NOTED.   C/W CONDITIONAL INSPECTION IAW AMM 05-51-56. BELIEVE SMELL TO BE COMING LT PACK REF LP 2444827 FOR FAULT INFO AND MEL
